# SDR CAL950698

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 549 - IAH - THE NR 3 RIGHT MLG TIRE BLEW ON TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE TIRE CASING CAUSED DAMAGE TO THE RT WING INBOARD TRAILING EDGE FLAP AND FLAP ACCESS DOOR AND THE NR 2 ENGINE C1 AND C2 FAN ASSEMBLIES.  THE RT WING FLAP ACCESS DOOR WAS REMOVED AND REPLACED.  THE RT WING INBOARD TRAILING EDGE FLAP WAS REPAIRED BY INSTALLING A DOUBLER IAW SRM 57-01, FIGURE 4, SHEET 2.  THE C1 AND C2 FAN ASSEMBLIES WERE REPLACED.  BOTH THE NR 3 AND NR 4 RT MLG TIRE/WHEEL ASSEMBLIES WERE REMOVED AND REPLACED PER MM 32-40-00.  (M)
